MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-MR1

HAMILTON MEDICAL AG HAMILTON-MR1
Model Number 161010
Medical Device Problem Codes Failure to Power Up (1476); Computer Operating System Problem (2898)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hamilton medical ag event reference number: cer (b)(4).The internal product investigation is still ongoing.As soon as the results are available, the manufacturer will submit an update of this report unsolicited.
 
Event or Problem Description
The event description according to the customer is as follows: ventilator lost all options.Can't select mode.
 
Additional Manufacturer Narrative
Hamilton medical ag event reference number: (b)(4).The internal product investigation is still ongoing.As soon as the results are available, the manufacturer will submit an update of this report unsolicited.Hamilton medical ag complaint number: (b)(4).Follow-up 1 - device repaired: root cause: defect esm board.Measures taken: esm board replaced and options re-entered.The ventilator device passed all tests successfully and got put back in service.Updated fields: b4, d4, e1, e2, e3, g1, g4, g6, h2, h6, h7, h11.
 
Event or Problem Description

Brand Name
HAMILTON-MR1
Common Device Name
HAMILTON-MR1
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz, 7402
SZ  7402
Manufacturer (Section G)
HAMILTON MEDICAL AG
via crusch 8
bonaduz, 7402
SZ   7402
Manufacturer Contact
albert beckers
via crusch 8
bonaduz, 7402
SZ   7402
MDR Report Key20367178
Report Number3001421318-2024-02376
Device Sequence Number3890277
Product Code CBK
UDI-Device Identifier07630002800761
UDI-Public(01)07630002800761(11)150522(240)161010
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K153046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Nurse
Remedial Action Repair
Type of Report Initial,Followup
Report Date (Section B) 11/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number161010
Device Catalogue Number161010
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2024
Supplement Date Received by Manufacturer09/13/2024
Initial Report FDA Received Date10/04/2024
Supplement Report FDA Received Date11/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/22/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown